# SDR CALA9901734

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN UPPER FORWARD CORNER SKIN OF LT AFT NR 2 ENGINE COWL.  THE CRACKED AREA WAS CUT OUT, A DOUBLER AND FILLER WERE INSTALLED IAW SRM 54-30-3, 51-10-2, AND 51-30-2.
